BibTeX record journals/ijcm/AhmadianB15

download as .bib file

@article{DBLP:journals/ijcm/AhmadianB15,
  author    = {Davood Ahmadian and
               Luca Vincenzo Ballestra},
  title     = {A numerical method to price discrete double Barrier options under
               a constant elasticity of variance model with jump diffusion},
  journal   = {Int. J. Comput. Math.},
  volume    = {92},
  number    = {11},
  pages     = {2310--2328},
  year      = {2015},
  url       = {https://doi.org/10.1080/00207160.2014.986114},
  doi       = {10.1080/00207160.2014.986114},
  timestamp = {Sun, 22 Aug 2021 00:19:25 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/AhmadianB15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics